Mathematische Zeitschrift

, Volume 203, Issue 1, pp 469–482 | Cite as

The Weinstein conjecture inP×C 1

  • A. Floer
  • H. Hofer
  • C. Viterbo


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A-D-N] Agmon, S., Douglis, A., Nirenberg, L.: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. Commun. Pure Appl. Math.12, 623–727 (1959)MATHMathSciNetGoogle Scholar
  2. [Ag] Agmon, S.: TheL p approach to the Dirichlet problem. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV Ser.13, 405–448 (1959)MathSciNetGoogle Scholar
  3. [A-R] Abraham, R., Robbin, J.: Transversal mappings and flows. New York Amsterdam: Benjamin 1967MATHGoogle Scholar
  4. [Au] Aubin, T.: Nonlinear analysis on manifolds, Monge-Ampère equations. (Grundlehren der Math. Wissenschaften, Bd. 230) Berlin Heidelberg New York: Springer 1982MATHGoogle Scholar
  5. [Ba1] Bahri, A.: Un problème variationel sans compacité dans la géométrie de contact. Comptes Rendus Acad. Sci., Paris série 1,299, 757–760 (1984)MATHMathSciNetGoogle Scholar
  6. [Ba2] Bahri, A.: Pseudo orbites des formes de contact. PreprintGoogle Scholar
  7. [F1] Floer, A.: The unregularized gradient flow of the symplectic action. Commun. Pure Appl. Math.41, 775–813 (1988)MATHMathSciNetGoogle Scholar
  8. [F2] Floer, A.: Morse theory for Lagrangian intersections. J. Differ. Geo.30, 207–221 (1989)MATHMathSciNetGoogle Scholar
  9. [G1] Gromov, M.: Pseudo holomorphic curves on almost complex manifolds. Invent. Math.82, 307–347 (1985)MATHCrossRefGoogle Scholar
  10. [G2] Gromov, M.: Soft and hard symplectic geometry. In: Proceedings of the International Congress of Mathematicians1986, pp. 81–98 (1987)Google Scholar
  11. [H-V] Hofer, H., Viterbo, C.: The Weinstein conjecture for cotangent bundles and related results. Ann. Scuola Norm., Pisa (to appear)Google Scholar
  12. [H-Z] Hofer, H., Zehnder, E.: Periodic solutions on hypersurfaces and a result by C. Viterbo. Invent. Math.90, 1–9 (1987)MATHCrossRefMathSciNetGoogle Scholar
  13. [K] Klingenberg, W.: Lectures on closed geodesics. (Grundlehren der Math. Wissenschaften, Bd. 230) Berlin Heidelberg New York: Springer 1978MATHGoogle Scholar
  14. [Sp] Spanier, E.: Algebraic topology. Berlin Heidelberg New York: Springer 1975Google Scholar
  15. [S-U] Sacks, J., Uhlenbeck, K.: The existence of minimal immersions of 2-spheres. Ann. Math.113, 1–24 (1981)CrossRefMathSciNetGoogle Scholar
  16. [Ve] Vekua, I. N.: Generalized analytic functions. Reading, Mass.: Addison Wesley 1962MATHGoogle Scholar
  17. [Vi] Viterbo, C.: A proof of Weinstein’s conjecture inR 2n. Analyse non linéaire. Ann. Inst. Henri Poincaré4, 337–356 (1987)MATHMathSciNetGoogle Scholar
  18. [W] Weinstein, A.: Lectures on symplectic manifolds. Providence, RI: Am. Math. Soc. 1979Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • A. Floer
    • 1
  • H. Hofer
    • 2
    • 3
  • C. Viterbo
    • 4
    • 5
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  2. 2.Courant InstituteRutgers UniversityNew BrunswickUSA
  3. 3.Department of MathematicsRutgers UniversityNew BrunswickUSA
  4. 4.Courant InstituteParisFrance
  5. 5.CNRS UA 749ParisFrance

Personalised recommendations